그레이브스병에서 방사성요오드 치료 후 발생한 갑상샘항진증 악화의 지연된 발현
Delayed presentation of aggravation of thyrotoxicosis after radioactive iodine therapy at Graves disease
2
조회
0
다운로드
0
인용
0
참고문헌
키워드
초록
Radioactive iodine (RAI) therapy is widely used for the treatment of Graves disease. After RAI therapy, 44% become hypothyroid and up to 28% remain hyperthyroid. The development of thyrotoxicosis after RAI therapy is believed to be mediated by 2 different mechanisms: a transient increased release of thyroid hormone due to radiation thyroiditis and the rare development of Graves disease due to the formation of antibodies to the thyroid-associated antigens released from the damaged follicular cells. A 55-year-old woman was hospitalized with severe headache, weight loss, and palpitation. She received a dose of 7 mCi of RAI (I-131) about 6 weeks earlier. Thyroid function test showed 7.98 ng/dL free T4, >8 ng/mL T3, <0.08 μIU/L thyroid stimulating hormone, and high titer thyroid stimulating immunoglobulin (TSI) (85.8 IU/L). She improved with propylthiouracil, propranolol, and steroid treatment. The TSI, however, was persistently elevated for 11 months.
Abstract
Radioactive iodine (RAI) therapy is widely used for the treatment of Graves disease. After RAI therapy, 44% become hypothyroid and up to 28% remain hyperthyroid. The development of thyrotoxicosis after RAI therapy is believed to be mediated by 2 different mechanisms: a transient increased release of thyroid hormone due to radiation thyroiditis and the rare development of Graves disease due to the formation of antibodies to the thyroid-associated antigens released from the damaged follicular cells. A 55-year-old woman was hospitalized with severe headache, weight loss, and palpitation. She received a dose of 7 mCi of RAI (I-131) about 6 weeks earlier. Thyroid function test showed 7.98 ng/dL free T4, >8 ng/mL T3, <0.08 μIU/L thyroid stimulating hormone, and high titer thyroid stimulating immunoglobulin (TSI) (85.8 IU/L). She improved with propylthiouracil, propranolol, and steroid treatment. The TSI, however, was persistently elevated for 11 months.
참고문헌 (10)
- Trzepacz PT, "Graves’ disease: an analysis of thyroid hormone levels and hyperthyroid signs and symptoms", Am J Med, 87, pp.558~561 (1989)
- Leech NJ, "Controversies in the management of Graves’ disease", Clin Endocrinol (Oxf), 49, pp.273~280 (1998)
- Shapiro B, "Optimization of radioiodine therapy of thyrotoxicosis:what have we learned after 50 years?", J Nucl Med, 34, pp.1638~1641 (1993)
- Safa AM, "Long-term follow-up results in children and adolescents treated with radioactive iodine (131I) for hyperthyroidism", N Engl J Med, 292, pp.167~171 (1975)
- Gómez JM, "Transient hypothyroidism after iodine-131 treatment of Graves’ disease", Thyroidology, 1, pp.149~152 (1989)
- Gómez N, "Transient hypothyroidism after iodine-131 therapy for Grave’s disease", J Nucl Med, 36, pp.1539~1542 (1995)
- Aizawa Y, "The development of transient hypothyroidism after iodine-131 treatment in hyperthyroid patients with Graves’disease: prevalence, mechanism and prognosis", Clin Endocrinol (Oxf), 46, pp.1~5 (1997)
- Uy HL, "Pattern of recovery of the hypothalamic-pituitary-thyroid axis following radioactive iodine therapy in patients with Graves’ disease", Am J Med, 99, pp.173~179 (1995)
- Schmidt M, "Incidence of postradioiodine immunogenic hyperthyroidism", Graves’ disease in relation to a temporary increase in thyrotropin receptor antibodies after radioiodine therapy for autonomous thyroid disease, 2006, pp.16, 281~288
- "Delayed presentation of thyroid storm after raidioiodine therapy" (2012)[URL]
